Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Alimov Alexey Rostislavovich
(recent publications)
| by years | scientific publications | by types |



   2021
1. A. R. Alimov, B. B. Bednov, “Monotone path-connectedness of Chebyshev sets in three-dimensional spaces”, Sb. Math., 212:5 (2021), 636–654  mathnet  crossref  crossref  isi  scopus
2. A. R. Alimov, I. G. Tsarkov, Spetskurs po klassicheskoi geometricheskoi teorii priblizhenii, OntoPrint, Moskva, 2021 , 210 pp.
3. A. R. Alimov, I. G. Tsar'kov, “Smoothness of subspace sections of the unit balls of $C(Q)$ and $L^1$”, J. Approx. Theory, 65 (2021), 105552 , 8 pp.  mathnet  crossref  isi  scopus;
4. A. R. Alimov, “Solarity of Chebyshev sets in dual spaces and uniquely remotal sets”, Lobachevskii J. Math., 42:4 (2021), 785–790  mathnet  crossref  isi  elib  scopus;

   2020
5. A. R. Alimov, “Vypuklost i monotonnaya lineinaya svyaznost mnozhestv s nepreryvnoi metricheskoi proektsiei v trekhmernykh prostranstvakh”, Tr. IMM UrO RAN, 26:2 (2020), 28-46  mathnet (cited: 3)  crossref  mathscinet  isi (cited: 4)  elib
6. A. R. Alimov, “Characterization of Sets with Continuous Metric Projection in the Space $\ell^\infty_n$”, Math. Notes, 108:3 (2020), 309–317  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
7. A. R. Alimov, A. A. Vasil'eva, S. V. Konyagin, A. S. Kochurov, A. I. Kozko, T. P. Lukashenko, K. S. Ryutin, V. M. Tikhomirov, A. V. Fursikov, V. N. Chubarikov, “Igor Germanovich Tsarkov (to 60th anniversary)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2020, no. 4, 70–71  mathnet
8. A. R. Alimov, A. A. Vasileva, S. V. Konyagin, A. S. Kochurov, A. I. Kozko, T. P. Lukashenko, K. S. Ryutin, V. M. Tikhomirov, A. V. Fursikov, V. N. Chubarikov, “Igor Germanovich Tsarkov (k shestidesyatiletiyu so dnya rozhdeniya)”, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 2020, no. 4, 70–71  mathnet
9. A. R. Alimov, “Geometric construction of Chebyshev sets and suns in three-dimensional spaces with cylindrical norm”, Moscow University Mathematics Bulletin, Moscow University Mеchanics Bulletin, 75:5 (2020), 209–215  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2019
10. A. R. Alimov, “Continuity of the metric projection and local solar properties of sets”, Set-Valued Var. Anal., 27:1 (2019), 213–222  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 4)
11. A. R. Alimov, E. V. Shchepin, “Suns are convex in tangent directions”, Dokl. Math., 99:1 (2019), 14–15  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus
12. Alexey R. Alimov, “Solarity of sets in max-approximation problems”, J. Fixed Point Theory Appl., 21:3 (2019), 76 , 11 pp.  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
13. A. R. Alimov, I. G. Tsar'kov, “Chebyshev centres, Jung constants, and their applications”, Russian Math. Surveys, 74:5 (2019), 775–849  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 7)  elib  scopus (cited: 9)
14. A. R. Alimov, “Singularities of Solutions of the Eikonal Equation”, Differ. Equ., 55:10 (2019), 1311–1316  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
15. Alexey R. Alimov, Evgeny V. Shchepin, “Convexity of Suns in Tangent Directions”, J. Convex Anal., 26:4 (2019), 1071–1076  mathnet  mathscinet  zmath  isi (cited: 3)

   2018
16. A. R. Alimov, E. V. Shchepin, “Convexity of Chebyshev sets with respect to tangent directions”, Russian Math. Surveys, 73:2 (2018), 366–368  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 6)  elib  scopus (cited: 7)
17. A. R. Alimov, “Selections of the best and near-best approximation operators and solarity”, Proc. Steklov Inst. Math., 303 (2018), 10–17  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 2)
18. A. R. Alimov, I. G. Tsarkov, Geometricheskaya teoriya priblizhenii. Chast II. Priblizheniya klassami mnozhestv, dalneishee razvitie osnovnykh voprosov geometricheskoi teorii, OntoPrint, Moskva, 2018 , 350 pp.
19. A. R. Alimov, “Vyborki iz operatorov nailuchshego i pochti nailuchshego priblizheniya i solnechnost mnozhestv”, Sovremennye problemy matematiki i ee prilozhenii, Materialy mezhdunarodnoi nauchnoi konferentsii (Dushanbe, 21–22.06.2018), Filial Moskovskogo gosudarstvennogo universiteta imeni M.V. Lomonosova v gorode Dushanbe, Tadzhikistan, 2018, 14–15
20. A. R. Alimov, “On approximative properties of locally Chebyshev sets”, Proc. of Institute of mathematics and mechanics, 44:1 (2018), 36–42  mathnet  mathscinet  zmath  scopus
21. Alexey R. Alimov, Evgeny E. Bukzhalev, “Iteration method of approximate solution of the Cauchy problem for a singularly perturbed weakly nonlinear differential equation of an arbitrary order”, Turk. J. Math., 42:5 (2018), 2841–2853  mathnet  crossref  mathscinet  zmath  isi  scopus
22. A. R. Alimov, “Bounded contractibility of strict suns in three-dimensional spaces”, Fundam. Prikl. Mat., 22:1 (2018), 3–11  mathnet  mathscinet
23. A. R. Alimov, “Lokalno chebyshevskie mnozhestva”, Vestnik Filiala Moskovskogo gosudarstvennogo universiteta imeni M.V. Lomonosova v gorode Dushanbe, 2:1 (2018), 5-11  elib

   2017
24. A. R. Alimov, “Selections of the metric projection operator and strict solarity of sets with continuous metric projection”, Sb. Math., 208:7 (2017), 915–928  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 8)  elib  elib  scopus (cited: 8)
25. A. R. Alimov, “A monotone path-connected set with outer radially lower continuous metric projection is a strict sun”, Siberian Math. J., 58:1 (2017), 11–15  mathnet  crossref  crossref  isi (cited: 2)  elib  elib  scopus (cited: 2)
26. A. R. Alimov, I. G. Tsarkov, Geometricheskaya teoriya priblizhenii. Chast I. Klassicheskie ponyatiya i konstruktsii priblizheniya mnozhestvami, OntoPrint, Moskva, 2017 , 346 pp.
27. A. R. Alimov, “O sootnoshenii mezhdu klassami solnts v nesimmetrichno normirovannykh prostranstvakh”, Trudy NIISI RAN, 7:1 (2017), 82–84  mathnet  mathscinet  elib
28. A. R. Alimov, I. G. Tsarkov, Osnovy geometricheskoi teorii priblizhenii. Chast II. Vypuklost i svyaznost chebyshevskikh mnozhestv i solnts, Obschestvo s ogranichennoi otvetstvennostyu “OntoPrint”, Moskva, 2017 , 130 pp.  elib

   2016
29. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Russian Math. Surveys, 71:1 (2016), 1–77  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 38)  elib  elib  scopus (cited: 32)
30. A. R. Alimov, “Mazur spaces and 4.3-intersection property of $(BM)$-spaces”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 16:2 (2016), 133–137  mathnet  crossref  mathscinet  isi  elib
31. A. R. Alimov, “$P$-svyaznoe lokalno chebyshëvskoe mnozhestvo yavlyaetsya chebyshëvskim”, Trudy Mezhdunarodnoi letnei matematicheskoi Shkoly-Konferentsii S.B. Stechkina po teorii funktsii (g. Dushanbe, 15–25 avgusta 2016 g.), Poligrafiya OOO "Ofset Dushanbe, Dushanbe, 2016, 32–35  elib

   2015
32. A. R. Alimov, “On finite-dimensional Banach spaces in which suns are connected”, Eurasian Math. J., 6:4 (2015), 7–18  mathnet (cited: 2)  isi (cited: 4)  elib
33. A. R. Alimov, “Svoistva peresecheniya sharov konechnomernykh (BM)-prostranstv”, Materialy mezhdunarodnoi konferentsii “Teoriya priblizhenii funktsii i rodstvennye zadachi analiza”, posvyaschennaya 100-letiyu so dnya rozhdeniya professora P. P. Korovkina, Teoriya priblizhenii funktsii i rodstvennye zadachi analiza (Kaluga, 09–10 oktyabrya 2015 g.), Izd-vo Kaluzhskogo gos. un-ta imeni K.E. Tsiolkovskogo, 2015, 17  elib
34. A. R. Alimov, E. Berdysheva, P. Butzer, W.zu Castell, W. Dahmen, R. DeVore, F. Filibr, K. Jetter, H. Mhaskar, P. Nevai, T. Sauer, L. Schumaker, M. Sommer, H. Strauss, Hu Yu, “Hubert A. Berens (1936–2015)”, J. Approx. Theory, 198 (2015), iv–xxix  crossref  mathscinet  zmath

   2014
35. A. R. Alimov, “The Rainwater–Simons weak convergence theorem for the Brown associated norm”, Eurasian Math. J., 5:2 (2014), 126–131  mathnet (cited: 2)  elib (cited: 1)

   2016
36. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet  elib  elib

   2014
37. A. R. Alimov, “Monotone path-connectedness and solarity of Menger-connected sets in Banach spaces”, Izv. Math., 78:4 (2014), 641–655  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 15)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 13)
38. A. R. Alimov, “Convexity of Bounded Chebyshev Sets in Finite-dimensional Asymmetrically Normed Spaces”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:4(2) (2014), 489–497  mathnet  crossref  elib

   2012
39. A. R. Alimov, “Monotone path-connectedness of $R$-weakly convex sets in spaces with linear ball embedding”, Eurasian Math. J., 3:2 (2012), 21–30  mathnet (cited: 4)  mathscinet  zmath

   2014
40. A. R. Alimov, “Local solarity of suns in normed linear spaces”, J. Math. Sci., 197:4 (2014), 447–454  mathnet  crossref  elib (cited: 2)  scopus (cited: 6)

   2013
41. A. R. Alimov, V. Yu. Protasov, “Separation of convex sets by extreme hyperplanes”, J. Math. Sci., 191:5 (2013), 599–604  mathnet  crossref  elib (cited: 1)  scopus (cited: 2)

   2012
42. A. R. Alimov, “Monotone path-connectedness of $R$-weakly convex sets in the space $C(Q)$”, J. Math. Sci., 185:3 (2012), 360–366  mathnet  crossref  elib  scopus
43. A. R. Alimov, “A Monotone Path Connected Chebyshev Set Is a Sun”, Math. Notes, 91:2 (2012), 290–292  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 5)
44. A. R. Alimov, “Ogranichennaya strogaya solnechnost strogikh solnts v prostranstve $C(Q)$”, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 2012, no. 6, 16–19  mathnet (cited: 3); A. R. Alimov, “Bounded strict solar property of strict suns in the space $C(Q)$”, Moscow University Mathematics Bulletin, Moscow University Mechanics Bulletin, 68:1 (2013), 14–17  crossref  scopus (cited: 1)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021